# SDR KCSA061385

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Bs 2231 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INNER FRAME STRAP CRACKED 2 INCHES. STRINGER 25R BS 2231.
